Posted by: curious2 | 2008-11-27

libido tablets

can anyone advise me of good tablets for low libido, I heard there are some in the market.
can my gynae prescribe something which I can take on a regular basis?
I' m in my early 40' s and I know the stress is a factor, but I dont want anything to interfere with my relationship...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

There are several factors that could contribute to women experiencing a low sexual desire. Stress, aging, hormonal changes, physical well-being, emotional well-being, experiences, lifestyle – just to name a few. A quick-fix such as the simplicity of a pil is not always the solutions when several factors are contributing. I will suggest that you do make an appointment with your Gynecologist to have some tests done to see if your hormonal balances needs some intervention or if medication that you are currently on needs some adjustment. Furthermore it often helps to review your current lifestyle and identify ways that you could bring some changes in order to encourage a happier and lighter feeling – some exercises, eating patterns, stress release methods, etc. Low libido or low sexual desire is often addressed and relieved when intimacy without sexual expectations are increased and are paid more attention in your relationship – the emotional closeness. Low sexual desire is in most cases a combination of physical and emotional factors and need to be addressed on both levels. I furthermore recommend that you seek the assistance of a sexologist to assist you with the lifestyle and relationship factors that could be adjusted to increase your sexual desire. You are welcome to visit the following website for any more sexual health information:

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: ol | 2008-11-28

Those tabs dont work - I tried maximor and it was a huge dissappointment. I shouldnt say this but I found a couple of glasses of wine enhances my non-existent performance

Reply to ol
Posted by: j d | 2008-11-27

there is a section at a pharmacy ( dischem) where they have a variaty of diff . stuff ..go check it out ...but please note the majority of them dont work ..rather speak to your doc... ive heard from my freinds wife theres a injection that will give you some Q time...hope this helps .good luck .

Reply to j d

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.